# SDR AALA20111114TUL11

- Difficulty date: November 14, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP CORRODED, STATION 1174 TO 1250.  REPLACED CUSP, STATIONS 1174 TO 1250 PER AARD 51-10-00-5.
